Panadol Soluble provides relief of fever and aches related to cold and flu. It is gentle on the stomach and is available in lemon flavour.

Active ingredient:

  • Paracetamol 500mg

Uses:

  • Headache
  • Migraine
  • Muscle Ache
  • Period Pain
  • Sore Throat
  • Musculoskeletal Pain
  • Fever and Pain after Vaccination
  • Pain after Dental Procedures / Tooth Extraction
  • Toothache
  • Pain of Osteoarthritis
Weight 0.04 kg
Dimensions 20 × 5 × 18 cm

sekamapharmacy

Sekama Pharmacy follow latest evidence based treatment with advises. We providing products range from children to elderly. Concern Care and Choice. Follow us and chat with us.

More Products from sekamapharmacy

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and Answers

You are not logged in

Sorry no more offers available
panadol soluble Panadol Soluble 30x4s

RM82.30

100 in stock

More
More